Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Analytic continuation on complex lines

Authors: Joseph A. Cima and Josip Globevnik
Journal: Proc. Amer. Math. Soc. 85 (1982), 411-413
MSC: Primary 32D15; Secondary 30B40, 32A40
MathSciNet review: 656114
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The following extension theorem is proved. Let $ \Omega \subset {\mathbf{C}}$ be an open set containing $ \Delta $, the open unit disc in $ {\mathbf{C}}$, and the point 1. Suppose that $ f$ is holomorphic on $ B$, the open unit ball of $ {{\mathbf{C}}^N}$, let $ x \in \partial B$ and assume that for all $ y \in \partial B$ in a neighborhood of $ x$ the function $ \varsigma \to f(\varsigma y)$, holomorphic on $ \Delta $, continues analytically into $ \Omega $. Then $ f$ continues analytically into a neighborhood of $ x$.

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner and W. T. Martin, Several complex variables, Princeton Univ. Press, Princeton, N.J., 1948. MR 0027863 (10:366a)
  • [2] J. Globevnik and E. L. Stout, Highly noncontinuable functions on convex domains, Bull. Sci. Math. 104 (1980), 417-434. MR 602409 (82c:32013)
  • [3] W. Rudin, Function theory in the unit ball of $ {{\mathbf{C}}^n}$, Grundlehren der Math. Wissenschaften, vol. 241, Springer-Verlag, Berlin and New York, 1980. MR 601594 (82i:32002)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32D15, 30B40, 32A40

Retrieve articles in all journals with MSC: 32D15, 30B40, 32A40

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society